Well, we are back home and still reminiscing often of our amazing Colorado trip! It's hard for Tanner to understand that at home we have responsibilities and things to do other than spend all of our waking time playing together :).
We have noticed some new behaviors the last couple of weeks that are frustrating and a little bit concerning for us. It's hard to actually describe, but his attention, his responses and reactions are not normal for him. He becomes easily agitated, he's more aggressive and has complained often of his stomach hurting. He's also much more tired than he used to be. These all could be side effects from the medication, or they could also be from the leukodystrophy which, unfortunately, no one will be able to tell us clearly either way.
We have an appointment this Thursday (Oct. 2nd) with the pediatric neurologist in Temple. We're hoping that he'll have some new ideas or recommendations. We hate to stop and start a new medication again because it's typically a drawn out process to decrease one medication while starting a new medication and could result in more headaches while waiting to see if the medication will work (and whether the other medication was actually the problem in the first place). We also hate to try another medication that could have other side effects!
We're also concerned of course that possibly no medications will help the headaches and that it's a result of the leukodystrophy. The positive side to this would be we could stop some of the medications and get rid of any side effects, but would hate to see him struggling with the headaches again.
Overall he seems to be doing well educationally at school and still enjoys it immensely! He is enjoying being able to play outside again now that cooler weather has arrived.
We would appreciate your continued prayers for us to be patient and loving despite his behavior (that is sometimes SO difficult to do!), also for the doctor to hear and listen to our concerns & have some new ideas to try, and most importantly for Tanner's pain to dissipate and him to be able to feel better emotionally as well as physically!
Thank you for your continued concern for our family.